Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with seborrheic deematitis. have acne and dry skin. Safe to use ketoconazole cream?

i have been to many derms over past 2 years recently diagnosed with seborrheic deematitis. however i am also acne prone. the only thing that has helped acne is not using anything on face no moisturizer just wash and leave alone. now i have dry irritated skin. doc prescribed ketoconazole cream but im worried this will cause clogged pores and make me break out. i cant risk acne cosming back on top of this rash! very worried am i just being anxious
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I can understand your concern.
Treating seborrheic dermatitis is required as it can flare up acne.
Use a mild face wash like cetaphil cleansing lotion and a bland moisturiser( cetaphil moisturising lotion). Apply ketoconazole cream wherever you are having rashes of seborrheic dermatitis.
You may use adapalene gel over acne lesions to treat the same.
Hope that answers your query. Take care.
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor